Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Nausea, loose motions after periods. What could be the reason? r u?i am last period was on 20th feb. Now suddenly m having nausea feeling,loose motions.can u tell me the reason please.
Asked On : Tue, 13 Mar 2012
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician, Infectious Diseases 's  Response
Welcome to Healthcare Magic forum.
If you have had unprotected sexual intercourse /planning a baby after your last menstrual period till date then the most probable cause for your nausea and stomach upset can be signs of pregnancy.
However similar symptoms can occur in gastritis, gastrointestinal infections either viral or bacterial and hormonal imbalances.
The best way to confirm is to wait for a week and get a urine pregnancy test done.If your symptoms worsen then please consult your doctor for an evaluation and confirmation of diagnosis.He may also precribe an antiemetic like domeperidone for nausea, antacid, and probiotics for controlling loose motions.
Hope I have answered your query.
Answered: Tue, 13 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor